Title |
N-distance tests of uniformity on the hypersphere |
Authors |
Bakšajev, Aleksėj |
DOI |
10.15388/NA.2010.15.1.14361 |
Full Text |
|
Is Part of |
Nonlinear analysis: modelling and control. 2010, Vol. 15, no. 1, p. 15-28.. ISSN 1392-5113 |
Keywords [eng] |
Tests of uniformity ; N-distances |
Abstract [eng] |
In this paper we propose an application of N-distance theory for testing the hypothesis of uniformity on hypersphere Sp-1. The work is a continuation of our research started in [1, 2]. Particular attention is devoted to p = 2, 3 cases. A brief comparative Monte Carlo power study for proposed criteria is provided. |
Type |
Journal article |
Language |
English |
Publication date |
2010 |
CC license |
|